| Model Number |
94-0014 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Defective Device (2588)
| Health Effect - Clinical Codes |
Not Applicable (3189); No Code Available (3191)
| Date of Event |
02/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It is the speculation of the surgeon based on how the trial femur fit that the implant's porocoat was manufactured out of tolerance.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: the received device was forwarded to commercialized product development for evaluation.Review of the received device was unable to confirm the reported event.The investigation found no evidence of product malfunction or product error and the need for corrective action was not established.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
Event or Problem Description
Additional information received.Surgery delay about 20 minutes.